# SDR SWAA2025043055740

- Difficulty date: March 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,479 hours, 37,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR ASSIST HANDLE NUT FWD AND LOWER POSITION AT FWD GALLEY AREA (4 EA) 2025-237983<[01] REPLACED ENTRY DOOR ASSIST HANDLE NUT FWD AND LOWER POSITION AT FWD GALLEY AREA (4 EA) IAW SOPM 20-50-01 REV NO. 38;[02] CERTIFIED WORK PERFORMED
